MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE FB CR ART SURF SZ5 CONV; TRIAL/INSTRUMENT

DEPUY IRELAND - 9616671 ATTUNE FB CR ART SURF SZ5 CONV; TRIAL/INSTRUMENT
Catalog Number 254501965
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/09/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that while setting up the case, the attune spacer block and insert trial were noted to have balseals missing.The instruments were removed from the case and replaced with an intact spacer block and insert trial.
 
Additional Manufacturer Narrative
Product complaint # :(b)(4).Investigation summary: the reported event has been evaluated and will be monitored.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ATTUNE FB CR ART SURF SZ5 CONV
Common Device Name
TRIAL/INSTRUMENT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork IN
EI 
MDR Report Key7089689
Report Number1818910-2017-50899
Device Sequence Number1629501
Product Code JWH
UDI-Device Identifier10603295423379
UDI-Public10603295423379
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K140881
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 11/09/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number254501965
Device Lot NumberBFA0LML
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/09/2017
Supplement Date Received by Manufacturer09/10/2018
Initial Report FDA Received Date12/06/2017
Supplement Report FDA Received Date09/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1